# SDR N6WA20140120001

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 23,044 hours, 15,749 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE MESSAGE.  PERFORMED OPERATIONAL CHECK OF PAX DOOR WARNING SYS IAW CRJ700 AMM 52-70-00, NO DEFECTS NOTED AT THIS TIME.
